You are here:

Abortion/pregnancy/morning after pills


Am 25 years old. My LMP ws 13th Dec 14,I had unprotected sex 5th jan 15 barely 30mins I took postinor2,eversince have been having stomach pain,abodonmal cramps and I feel like my menses is coming out only to discover a white discharge .am expecting my menses on the 9th jan 15. Am scared am I pregnant or is it a side effect of the drug. Its urgent .

Hello, sapphire,

Evidently you sent your question to another expert, who didn't answer. I don't normally check the question pool, and I apologize for the delay in providing an answer.

Have you had a period since you asked your question? Normally, you won't be fertile three weeks after your last period.  Ovulation occurs 14 days before your period will start, if you have one, and you are fertile for three days on either side of that date. If you have a normal cycle of 28 days, then you would have been fertile about two weeks after your last period. That would place your fertile time around the end of December, first of January, several days before the day you had sex. If you were destined to have a longer period, you might have been fertile, and you might be pregnant. The morning after pill normally only works for a couple of days, but it isn't clear from what you said when you took the pills. But the 9th would have been roughly four weeks after your period in December, so if you really were expecting your period on the 9th, you were too close to your period to be fertile.

The pills will tend to cause cramps and bleeding. The white discharge suggests a possible infection. Hormones like the pills will make you more vulnerable to infection. If your partner had any sexually transmitted disease or other infection, you could have gotten it from him. Does the discharge have an odor? You would also get white discharge when you are not fertile, for part of the month. There are a number of unanswered questions.

You didn't say what country you are in. In some countries, I can help you find a good doctor. You need to go to a doctor and get checked out. Other than taking a pregnancy test (which may or may not be accurate since you took hormones), the only way you will know what is happening this early is have a doctor examine and test you.

Please do this, or let me know where you are so I can tell you how to find a doctor, and then let me know what happens. These pills are dangerous, and when a woman isn't pregnant and takes them, she allows herself to have the risk for no good purpose. So please don't take any more pills. If you are not in a position to have a child, please talk to your partner about not putting you at risk. If he truly cares about you, he will protect you. If he is just using you for pleasure, you deserve someone who will protect and cherish you.

Take good care of yourself.


All Answers

Answers by Expert:

Ask Experts


Pat G


I can help women with the consideration of their decision, and with resources, and I can share my own experiences as the mother of seven and grandmother of eleven. My approach is to show love and concern, and help women work through the issues, emotional, spiritual, practical. I also help women deal with boyfriend and family issues. I am not a doctor, but I have done extensive medical research, so I may be able to help with information. I am female. When you write, if you are or were pregnant, please tell me how far along you were or are, and if you have had an abortion, please tell me what kind. Thank you.


I have been working with women who are considering abortion for several years. I also work with women who have had abortions. Our family has also experienced adoption, so I can talk about that as well.

I am mostly self-taught. I also studied midwifery for awhile. I have spent years doing research on this topic. In fact, I have been doing research and working in this area since the early 1970's. I have been helping women online for a few years, under the guidance of a woman who was formally training in counseling.

©2016 All rights reserved.